# SDR 20000622SH012

- Difficulty date: February 1, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N38FA
- Make and model: Arofal OH58C
- Aircraft serial: 7015448
- Engine: Allsn 250C20C
- System (JASC): 7250 · Turbine Section
- Part: Gear Shaft
- Part number: 23038229
- Part serial: 79135
- Condition: Sheared
- Location: Gas Producer
- Part time: 1,312 hours
- Component: Reduction G/B, Allsn
- Component part number: T63A720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS REMOVED FROM AIRCRAFT BECAUSE IT WAS GENERATING METAL IN THE OIL.  AFTER DISASSEMBLY, IT WAS VIEWED THAT THE GEAR SHAFT IN QUESTION HAD SHEARED.  THE SHAFT HAD SHEARED FROM WHERE IT MATES WITH THE MAIN GEAR PORTION OF THE PART.  NO PROBLEMS WITH RELATED GEARS, BEARINGS, ETC., WERE FOUND TO SUBSTANTIATE A CAUSE FOR THE FAILURE.  PART WAS RETURNED TO ALLISON FOR FAILURE ANALYSIS PER ALLISON REF CN0099F-REH 0200.  (X)
